# SDR USAA2015033000005

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 19,855 hours, 7,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: L20889
- Condition: Defective
- Location: R1 Door
- Part time: 22,320 hours, 7,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, R1 DOOR ESCAPE SLIDE COVER WILL NOT LATCH TO LOWER ATTACH POINTS DUE TO INCORRECT SLIDE PACKING.  INSTALLED NEW SLIDE.
